# SDR DALA2025050503460

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,596 hours, 33,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 695 FS REPORTS 2L DOOR ARM LEVER IS HARD TO MOVE. CORRECTIVE ACTION: DOOR SLIDE LANYARD LODGED UNDER GIRT BAR. READJUSTED LANYARD POSITION PER B757 AMM 52-22, DOOR OPERATION AND ARMING OP'S CK GOOD. (7079230)
